Top
10
Doctor insights on: What Could Cause Gray Patches On The Skin Above The Eyebrows And Upper Lip

Share
1

1
What could cause gray patches on the skin above the eyebrows and upper lip?

What could cause gray patches on the skin above the eyebrows and upper lip?

Melasma: Melasma is caused by hormones in women usually associated with pregnancy, oral contraceptives, hormonal replacement therapy, etc. It can appear brown, gray, or brown-black. Other causes of gray discoloration are sun damage, post-inflammatory hyperpigmentation, reaction to medications (ie: minocycline). ...Read more

See 1 more doctor answer
2

2
Red dry skin on my eyebrow and upper lip?

Red dry skin on my eyebrow and upper lip?

See a Dermatologist: Lesions and eyes and around mouth can be due to compulsive and excessive use of soap or cleaning the face, eczematous dermatitis, and occasionally infectious dermatitis. If only contact dermatitis or eczema can be treated with anti-inflammatory creams but if you have papules or pustules with it may need anti-biotic. Must see a dermatologist. ...Read more

3

3
I hv mild hypo pigmentation on my upper lip, it's minimal and not white or gray in color but is definitely visible. Will my skin repigment?

PIGMENT LOSS LIP: HOW LONG HAS THIS LOSS OF PIGMENT BEEN? DO YOU SMOKE? DO YOU CHEW ON A PENCIL ERASER? RUBBER MATERIALS OFTEN CAUSE HYPOPIGMENTATION. CANNOT TELL WITHOUT ACTUALLY SEEING. YOUR BEST BET, IF YOU ARE WORRIED, IS TO SEE A DERMATOLOGIST. BUT I AM CERTAIN IT IS NOTHING TO WORRY ABOUT AND NON-MALIGNANT. BEST LUCK. ...Read more

4

4
My skin on my face gets severely dry, red, & flakey, esp on my chin, under my eyebrows, & above upper lip. Any suggestions, besides aveeno (oatmeal) & aquaphor?

My skin on my face gets severely dry, red, & flakey, esp on my chin, under my eyebrows, & above upper lip. Any suggestions, besides aveeno (oatmeal) & aquaphor?

Dermatitis: It sounds like you have a condition called seborrhic dermatitis. It is caused by over active skin oil, glands in the areas you describe. Infrequent use of a cortisone cream your doctor can prescribed is the best way to keep it under control. Cortisone should not be used for more than a week or so at a time on the face. Consult with your family doctor or a dermatologist. ...Read more

See 1 more doctor answer
6

6
Got my eyebrows and upper lip waxed, small bumps and redness on parts of the waxed areas? First time getting this done, how should I treat this?

Got my eyebrows and upper lip waxed, small bumps and redness on parts of the waxed areas? First time getting this done, how should I treat this?

Steroid cream: try to use 10 % hydrocortisone cream 1-2x/day for a few days , if red, inflamed areas could be infected , will need to wash well daily , apply antibiotic ointment , if gets worse get to a dr . may need oral antibiotics too. can use antihistamine too like zyrtec or benadryl (diphenhydramine) to help with rash . ...Read more

7

7
My leg hair grows back in a few days in the summer after shaving, does that mean my eyebrows and upper lip will do the same if waxed?

My leg hair grows back in a few days in the summer after shaving, does that mean my eyebrows and upper lip will do the same if waxed?

Shaving: is more "temporary" ALL HAIR GROWS AT A CERTAIN RATE! However Waxing removes the hair follicles or leaves a completely EMPTY follicle behind and hair regeneration is a lot slower! Hope this helps! Dr Z ...Read more

9

9
Constant pain and tingling sensation on one side of face - pain from eyebrow, cheekbone, ear, jaw, and tingling upper lip around nostril and in cheek.

Constant pain and tingling sensation on one side of face - pain from eyebrow, cheekbone, ear, jaw, and tingling upper lip around nostril and in cheek.

Nerve pain: Sounds like a branch of a nerve is inflamed. Specifically, the fifth cranial nerve, maxillary division. There are many causes for this, but they all need to be investigated by a doctor. Some of these causes are serious. I would suggest a trip to an ear nose and throat specialist. ...Read more

See 2 more doctor answers
10

10
I have developed a bald patch on my beard on the upper lip. It does not itch and the skin is not discoloured. What can be the causes and therapy?

I have developed a bald patch on my beard on the upper lip. It does not itch and the skin is not discoloured. What can be the causes and therapy?

Alopecia Areata: Alopecia areata is a common autoimmune skin disease resulting in the loss of hair on the scalp and elsewhere on the body. It usually starts with one or more small, round, smooth patches. Treatment is with topical cortisone or cortisone shots injected into the area of hair loss. This condition may be associated with thyroid disease and or anemia. ...Read more